# SDR TWAA0000914

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING LOWER SURFACE SKIN HAD 3 GOUGES JUST AFT OF OTBD TRACK FOR NUMBER 3 SLAT, CAUSED BY GROUND EQUIPMENT DAMAGE.  LENGTHS OF GOUGES 5 IN, 4.5 INCH, AND 2 INCH.  DEEPEST DEPTH 0.050.  BLENDED GOUGES PER SRM 57-01, FIG 1 SHEET 3.  ALODINE AREA PER SRM 51-10-3, PARAGRAPH 30.  EDDY CURRENT ACCOMP AND NO DEFECTS.  AREAS ALSO COVERED BY ARA 16489 AND ARA 16488.  CHECK-C 10-2-99 STL.
